# SDR AAL2002F00004

- Difficulty date: August 1, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP CRACKED AT LIGHTING HOLE 2 PLACES APPROXIMATELY .5000 INCH AND 2.0 INCH STA 1265.  CRACK LENGTH .500 INCH AND 2.00 INCH.  INSTALLED DOUBLER PER AARD.  (2002-1115)
